Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Drinking excessively. My stool has blood. Also depressed. Help?

Yes please, I m pretty sure I suffer from depression , when I feel down I drink to excess, although I am a reasonably heavy drinker anyway. Also I do take drugs casually, mostly cocaine but most weekends. Anyway I ve had a problem with going to the toilet for a number two. I seem to need to go very regularly, and often there is blood , lots of blood, not in the stool but seemingly afterwards. And if I sit there it will just drip for ages. I ve just split up with my girlfriend and am drinking to massive excess, I ve not eaten for 4 days and this problem is worse than ever. Im pretty sure it s alcohol related and I know I need to go to the doctor, but can you tell me what you think it is? I m scared, both sets of grandparents died from cancer , also my father.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Surgical 's  Response
I would have liked to know your age and what cancer did your father and grandparents die from. Certain types of cancers of the colon and rectum do have a hereditary component and the risk is further compounded by alcohol abuse and poor dietary habits. The good news is that the type of bleeding you have described is most commonly due to hemorrhoids particularly in the young age group. However, there is only one way to find out whether you have cancer or not and that is to show it a surgeon or cancer surgeon who will examine your anus and rectum in the opd and remove your dilemma.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor